Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 53, NWS Albuquerque, NM

August 4, 2014Torrance County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 4, 2014, 4:52 PM MDT for Torrance County, New Mexico. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2014, 4:52 PM MDT (22:52 UTC)
Expired
Aug 4, 2014, 8:45 PM MDT
In force
4 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Torrance County, NM

The radar

The Albuquerque radar (KABX), 74 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 6:00 PM MDTFLASH FLOOD5 Wnw Tajique, NMTHREE BUILDINGS HAD WATER FLOW INTO THEM INCLUDING THE DINING HALL TABERNACLE AND GYMNASIUM. 4.2 INCHES MEASURED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1454 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WGUS55 KABQ 042252
FFWABQ
NMC057-050245-
/O.NEW.KABQ.FF.W.0053.140804T2252Z-140805T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
452 PM MDT MON AUG 4 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL TORRANCE COUNTY IN CENTRAL NEW MEXICO

* UNTIL 845 PM MDT

* AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A LINE OF THUNDERSTORM OVER THE MANZANO
  MOUNTAINS. THE STORMS PRODUCING VERY HEAVY RAIN WERE DRIFTING
  VERY SLOWLY DOWN THE EAST SLOPE OF THE MOUNTAINS TOWARD TORREON
  AND MANZANO. RADAR INDICATED 1 TO 3.5 INCHES OF RAIN HAS
  ALREADY FALLEN. THIS IS AN ESPECIALLY DANGEROUS FLASH FLOOD
  SITUATION...AS ALL OF THE WATER FROM THESE STORMS WILL FLOW INTO
  THE SAME DRAINAGES AND EVENTUALLY DOWNSTREAM PAST ROUTE 41 TO 
  THE LAGUNA DEL PERRO. THE VICINITY OF TAJIQUE...TORREON...
  MANZANO...PUNTA...MOUNTAINAIR AND WILLARD WILL BE IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

&&

LAT...LON 3454 10636 3459 10646 3477 10643 3487 10639
      3486 10594 3447 10592

$$
1 follow-up statement
662 
WGUS75 KABQ 050100
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
700 PM MDT MON AUG 4 2014

NMC057-050245-
/O.CON.KABQ.FF.W.0053.000000T0000Z-140805T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TORRANCE NM-
700 PM MDT MON AUG 4 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR WEST
CENTRAL TORRANCE COUNTY...

AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM NEAR MANZANO...OR ABOUT 19 MILES WEST OF 
ESTANCIA. THE STORM WAS DRIFTING SLOWLY NORTHWARD. MUCH STRONGER 
STORMS LINED UP ALONG THE SPINE OF THE MANZANO MOUNTAINS EARLIER...
THEN DRIFTED SLOWLY EASTWARD. RADAR ESTIMATED THE EAST SLOPES OF THE 
MANZANO MOUNTAINS RECEIVED BETWEEN 1 AND 4 INCHES OF RAIN. DANGEROUS 
RUNOFF IS EXPECTED IN ARROYO DEL CUERVO...TORREON DRAW...CANON 
COLORADO...ARROYO MANZANO...ABO ARROYO AND THE OTHER DRAINAGES
DESCENDING FROM THE MOUNTAINS TO THE EAST. WATCH FOR DAMAGED ROADS 
WHILE DRIVING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.

&&

LAT...LON 3454 10636 3459 10646 3477 10643 3487 10639
      3486 10594 3447 10592

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:17 PM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 4, 3:17 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT MON AUG 4 2014

.SYNOPSIS...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF
CENTRAL AND WESTERN NEW MEXICO TONIGHT. THESE SLOW MOVING...HEAVY
RAIN PRODUCING STORMS MAY PRODUCE FLASH FLOODING AND A FLASH FLOOD
WATCH IS IN EFFECT FOR THESE AREAS. THE DRYING TREND WILL BEGIN ON
TUESDAY AS THE UPPER HIGH FLATTENS AND DRY AIR WORKS INTO
WESTERN NEW MEXICO. SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE...BUT FOCUSED OVER THE NORTH AND NORTHEAST. DRY AIR WILL
CONTINUE TO MOVE INTO THE STATE ON WEDNESDAY...AND VERY LITTLE
STORM COVERAGE IS EXPECTED. WITH THE LACK OF PRECIPITATION AND
CLOUD COVER...TEMPERATURES WILL BE ABLE TO CLIMB TO NEAR SEASONAL
NORMALS. STORM COVERAGE WILL REMAIN SUB PAR THROUGH FRIDAY...BUT
WILL RAMP BACK UP OVER THE WEEKEND AS THE MONSOONAL PLUME
POSITIONS ITSELF OVER THE LAND OF ENCHANTMENT.

&&

.DISCUSSION...
AN ACTIVE EVENING IS IN STORE AS HEAVY RAIN PRODUCING STORMS MOVE
SLOWLY TO THE EAST AND NORTHEAST. SOME AREAS MAY SEE REPEATED
RAINFALL AS STORMS TRAIN OVER THE SAME AREA. RAINFALL RATES UP TO 2
INCHES PER HOUR OR HIGHER ARE POSSIBLE. THOUGH MOISTURE WAS IN PLACE
OVER THE WEEKEND...THE EXPANSIVE STORM COVERAGE TODAY IS DUE TO AN
UPPER LEVEL LOW...AND TRAILING TROUGH...EXTENDING FROM NEVADA INTO
ARIZONA AND FAR WESTERN NM. ADDED LIFT FROM THIS FEATURE...COMBINED
WITH A SLIGHT COOLING ALOFT PER THE 12Z ABQ SOUNDING...HAS ALLOWED
FOR MANY MORE STORMS TO DEVELOP. THERE WILL LIKELY BE SOME STORMS
THAT PERSIST PAST 10 PM...BUT STORM INTENSITY SHOULD BE DECREASING
WITH THE LOSS OF DAYTIME HEATING...SO WILL KEEP FFA AS IS.

ON TUESDAY...THE DRYING TREND COMMENCES. THE UPPER LEVEL HIGH WILL
FLATTEN...ALLOWING SOME DRY WESTERLY FLOW TO MOVE INTO AT LEAST
WESTERN NM. THOUGH THE MAIN UPPER LOW DRIFTS OVER NORTHERN CALI AND
NEVADA...SOME REFLECTION OF THE TROUGH WILL SCOOT ACROSS NORTHERN
NM. WITH THE DRIER AIR MOVING INTO THE WEST...STORMS WILL FAVOR THE
NORTH AND NORTHEAST...GENERALLY ALONG AND AHEAD OF THE WEAK TROUGH
AXIS. ELSEWHERE STORM COVERAGE WILL DECREASE.

PWAT VALUES DECREASE CONSIDERABLY BY WEDNESDAY AS DRY AIR CONTINUES
TO FILTER INTO THE STATE...AND THE UPPER LEVEL HIGH SHOULD BUILD
BACK NORTHWARD. BETWEEN THE DRY AIR AND SUBSIDENCE UNDER THE
HIGH...STORM COVERAGE WILL DECREASE FURTHER. A WEAK BACK DOOR COLD
FRONT WILL DO LITTLE...IF ANY...TO ENHANCE PRECIP POTENTIAL.
MEANWHILE... TEMPERATURES WILL INCREASE. NEAR TO ABOVE NORMAL
TEMPERATURES WILL RETURN.

PERHAPS A SLIGHTLY STRONGER BACK DOOR FRONT WILL MOVE DOWN THE
PLAINS EARLY THURSDAY...AND EASTERLY UPSLOPE FLOW MAY SPARK A FEW
MORE STORMS ALONG THE CENTRAL MTN CHAIN...IF THE NAM IS TO BE
BELIEVED.  THE GFS ON THE OTHER HAND REMAINS MUCH DRIER...AS THE
FRONT HANGS UP IN COLORADO. MEANWHILE...THE UPPER HIGH WILL START TO
SHIFT EASTWARD...SLIGHTLY.

THE HIGH WILL SHIFT EVEN SLIGHTLY FURTHER EAST ON FRIDAY...ALLOWING
SOME MONSOONAL MOISTURE TO CREEP UP INTO SE AZ AND SW NM. OVER THE
WEEKEND...THE HIGH WILL BE CENTERED OVER OK/TX...WHICH IS FAVORABLE
FOR A MONSOONAL PLUME OVER NM. THUS...THE WEEKEND LOOKS TO BE ACTIVE
ONCE AGAIN...ESPECIALLY ACROSS CENTRAL AND WESTERN NM WITH THE
POTENTIAL FOR HEAVY RAIN AS PWAT VALUES CLIMB BACK ABOVE NORMAL WITH
SLOW STORM MOTIONS.

34

&&

.FIRE WEATHER...
ANOTHER WET AFTERNOON AND NIGHTTIME BEFORE DRIER AIR BEGINS TO
INFILTRATE NEW MEXICO FROM THE WEST AND NORTHWEST TUESDAY. SLOW CELL
MOVEMENT TO THE NORTHEAST WILL LEAD TO SOME LOCALLY HEAVY RAIN WHICH
COULD PRODUCE FLOODING THROUGH THIS EVENING.

DEWPOINTS BEGIN A DOWNWARD TREND NORTHWEST TUESDAY THEN SPREAD OVER
MORE OF THE WEST AND NORTH WEDNESDAY INTO THURSDAY. DRIER AIR ALOFT
WILL LEAD TO HIGH HAINES OVER THE NORTHWEST AND NORTH CENTRAL
WEDNESDAY INTO FRIDAY. HIGH TEMPERATURES WILL TREND WARMER AND
CLOSER TO AVERAGE AS THE WORK WEEK PROGRESSES...WHILE OVERNIGHT
LOWS REMAIN ABOVE AVERAGE. A WEAK WIND SHIFT IN THE NORTHEAST
WEDNESDAY MAY COOL HIGHS A BIT WEDNESDAY INTO THURSDAY OVER THAT
PART OF THE STATE BUT DEW POINTS DON/T SHOW A CORRESPONDING
INCREASE. DESPITE THE LOWER DEW POINTS...OVERNIGHT HUMIDITY
RECOVERIES REMAIN GOOD OR BETTER THROUGH THE WEEK...AND LATE DAY MIN
RH VALUES DON/T FALL MUCH BELOW 15 PERCENT FOR MORE THAN A COUPLE OF
HOURS MAINLY NORTHWEST MID TO LATE IN THE WORK WEEK.

SHOWERS AND STORMS WILL CONSEQUENTLY BE FOCUSED OVER THE HIGHER
TERRAIN AND NORTHEAST TUESDAY...AND OVER THE HIGHER TERRAIN
WEDNESDAY BUT WILL OVERALL BE FEWER IN NUMBER. THURSDAY
CHANCES FOR WETTING RAIN WILL BE BEST OVER THE SOUTHWEST AND CENTRAL
MOUNTAIN CHAIN INTO THE NORTHEAST...AND FRIDAY WILL SEE SIMILAR
CHANCES.

BY THE END OF THE WEEK/SATURDAY...FORECAST MODELS LEAN TOWARDS A
POTENTIALLY WETTER PATTERN RETURNING. A WEAK TROUGH ALIGNED ACROSS
CALIFORNIA AND A REBOUNDING RIDGE OF HIGH PRESSURE ALOFT OVER NEW
MEXICO COULD ALLOW A TAP OF SUBTROPICAL MOISTURE TO IMPACT WESTERN
AND POSSIBLY CENTRAL NEW MEXICO. MODELS DISPLAY SOME VARIABILITY
EXACTLY WHERE AND WHETHER THIS PATTERN WILL SET UP...SO CONFIDENCE
ISN/T GREAT...ESPECIALLY AS THERE SEEMS TO BE A PARADE OF
DISTURBANCES IN THE WESTERLIES ACROSS THE NORTHERN TIER OF THE U.S.
AND SOUTHERN CANADA CAPABLE OF BRIEFLY SQUASHING THE RIDGE AND
SHIFTING THE OVERALL PATTERN TO THE WEST OR EAST.

&&

.AVIATION...
18Z TAF CYCLE
WIDESPREAD CONVECTION THROUGH 05/03Z WESTERN AND CENTRAL NM AND
SPREADING INTO NE NM...WITH CELLS SLOWLY DRIFTING TO THE NORTHEAST.
OCCASIONAL MT OBSCURATIONS IN LOCAL MVFR CIGS/VSBYS IN TSRA SFC
WND GUSTS 35KT. CONVECTION EXPECTED TO TAPER OFF WITH LINGERING
-SHRA THEREAFTER.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  88  60  90 /  40  20  10   5
DULCE...........................  55  80  51  84 /  60  20  20   5
CUBA............................  56  78  54  83 /  60  30  20   5
GALLUP..........................  55  83  53  86 /  40  20  10  10
EL MORRO........................  54  77  52  81 /  40  20  10  10
GRANTS..........................  55  82  53  85 /  60  20  20   5
QUEMADO.........................  54  80  54  81 /  60  20  20  10
GLENWOOD........................  58  86  59  88 /  20  10  20  10
CHAMA...........................  48  76  46  79 /  70  30  20  10
LOS ALAMOS......................  57  77  56  82 /  60  30  20  10
PECOS...........................  53  75  54  81 /  80  30  20  10
CERRO/QUESTA....................  51  76  49  80 /  50  40  30  10
RED RIVER.......................  46  70  46  74 /  70  50  40  10
ANGEL FIRE......................  47  74  46  78 /  60  50  30  10
TAOS............................  53  78  50  84 /  50  30  20   5
MORA............................  52  75  51  82 /  70  40  30  10
ESPANOLA........................  60  82  57  88 /  50  20  20   5
SANTA FE........................  56  79  56  83 /  70  30  20   5
SANTA FE AIRPORT................  59  82  57  87 /  70  30  20   5
ALBUQUERQUE FOOTHILLS...........  62  84  61  88 /  70  20  20   5
ALBUQUERQUE HEIGHTS.............  66  86  65  90 /  60  20  20   5
ALBUQUERQUE VALLEY..............  65  87  64  92 /  60  20  20   5
ALBUQUERQUE WEST MESA...........  65  86  65  91 /  60  20  20   5
LOS LUNAS.......................  65  86  64  91 /  60  20  20   5
RIO RANCHO......................  66  87  65  92 /  60  20  20   5
SOCORRO.........................  65  88  66  93 /  60  20  20   5
SANDIA PARK/CEDAR CREST.........  60  82  59  86 /  70  30  20  10
TIJERAS.........................  60  81  59  86 /  70  30  20   5
MORIARTY/ESTANCIA...............  56  80  56  83 /  70  30  20  10
CLINES CORNERS..................  57  80  57  85 /  70  30  20  10
GRAN QUIVIRA....................  60  80  59  84 /  40  30  20  10
CARRIZOZO.......................  62  82  62  86 /  30  20  20  10
RUIDOSO.........................  56  76  57  82 /  30  40  20  20
CAPULIN.........................  58  79  57  84 /  20  50  40  20
RATON...........................  56  84  55  88 /  30  40  30  10
SPRINGER........................  57  83  56  88 /  40  40  30  10
LAS VEGAS.......................  56  79  55  85 /  70  40  20  10
CLAYTON.........................  61  89  62  93 /   5  30  20   5
ROY.............................  61  82  60  88 /  10  30  20   5
CONCHAS.........................  67  90  65  96 /  10  20  20   5
SANTA ROSA......................  65  87  65  93 /  10  10  20   5
TUCUMCARI.......................  66  93  66  98 /   5  10  10   5
CLOVIS..........................  62  88  64  93 /   5   5   5   5
PORTALES........................  63  89  65  94 /   5   5   5   5
FORT SUMNER.....................  66  89  66  95 /   5  10  10   5
ROSWELL.........................  67  92  68  97 /   5   5   5   5
PICACHO.........................  62  84  63  89 /  10  20  20  10
ELK.............................  58  78  60  82 /  10  50  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ504>508-511-512-514-517>522-524.

&&

34
Hazardous weather outlook, Aug 4, 5:33 AM MDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
533 AM MDT MON AUG 4 2014

NMZ501>540-051200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
533 AM MDT MON AUG 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE SLOWLY NORTH ACROSS CENTRAL AND WESTERN
NEW MEXICO AND PRODUCE LOCALIZED AREAS OF TORRENTIAL RAINFALL
THROUGH THIS EVENING. THIS ACTIVITY HAS THE POTENTIAL TO TRAIN
REPEATEDLY OVER THE SAME AREAS...THUS LEADING TO RAINFALL AMOUNTS
OF 1 TO 2 INCHES IN JUST ONE HOURS TIME. AREAS THAT HAVE RECENTLY
EXPERIENCED HEAVY RAINFALL WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH
FLOODING...AS WELL AS IN URBAN DRAINAGES AND OVER WILDFIRE BURN
SCAR AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL TAPER OFF TUESDAY
OVER MUCH OF THE AREA HOWEVER LOCALLY HEAVY RAINFALL IS STILL
POSSIBLE. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...
ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ONLY ISOLATED
STORMS ARE EXPECTED WEDNESDAY. THE COVERAGE OF SHOWERS AND STORMS
WILL INCREASE SLIGHTLY ONCE AGAIN THURSDAY THROUGH THE WEEKEND
WITH VERY LOCALIZED AREAS OF HEAVY RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Local storm report, Aug 4, 3:36 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 PM MDT MON AUG 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      BANDELIER NATL MONUMENT 35.78N 106.27W
08/04/2014                   SANDOVAL           NM   BURN SCAR SPOTS

            WATER ROSE 5 TO 6 FEET IN FRIJOLES CREEK AT THE
            BANDALIER NATIONAL MONUMENT VISITORS CENTER

&&

EVENT NUMBER ABQ1401141

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 3:52 AM MDTFlash Flood WatchABQ18 hr
Aug 4, 12:33 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro117 min
Aug 4, 12:58 PM MDTFlash Flood WarningABQCibola3 hr
Aug 4, 1:12 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe4 hr
Aug 4, 1:39 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Aug 4, 2:13 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe2 hr
Aug 4, 2:34 PM MDTFlash Flood WarningABQLos Alamos, Sandoval3 hr
Aug 4, 2:47 PM MDTAreal Flood AdvisoryABQSandoval88 min
Aug 4, 2:55 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro2 hr
Aug 4, 2:59 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel91 min
Aug 4, 3:17 PM MDTAreal Flood AdvisoryABQBernalillo88 min
Aug 4, 3:26 PM MDTAreal Flood AdvisoryABQMora, Sandoval, San Miguel, Santa Fe2 hr
Aug 4, 3:43 PM MDTAreal Flood AdvisoryABQCatron, Socorro3 hr
Aug 4, 3:58 PM MDTAreal Flood AdvisoryABQRio Arriba, San Juan2 hr
Aug 4, 4:14 PM MDTAreal Flood AdvisoryABQTorrance3 hr
Aug 4, 4:22 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe83 min
Aug 4, 5:03 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe87 min
Aug 4, 5:09 PM MDTAreal Flood AdvisoryABQSocorro111 min
Aug 4, 5:27 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval3 hr

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.